# SDR SIMA200821901

- Difficulty date: August 5, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 22263
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3019 - ON GROUND CREW REPORTED EMERGENCY LIGHTS IN CABIN ROWS 10, 11, 12, 14 DO NOT STAY ILLUMINATED.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AT POSITION 24LN, OPERATIONAL CHECK GOOD.  ACFT RETURNED TO SERVICE.  (S)
